Items where Author is "Fehér, László Gyula"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 12.

Fehér, László Gyula: Reduction of a bi-Hamiltonian hierarchy on T∗U (n) to spin Ruijsenaars–Sutherland models.
LETTERS IN MATHEMATICAL PHYSICS, 110 (5). pp. 1057-1079. ISSN 0377-9017 (2020)

Fehér, László Gyula: Bi-Hamiltonian structure of a dynamical system introduced by Braden and Hone.
NONLINEARITY, 32 (11). pp. 4377-4394. ISSN 0951-7715 (2019)

Fehér, László Gyula, Marshall, Ian D.: Global Description of Action-Angle Duality for a Poisson–Lie Deformation of the Trigonometric BCn Sutherland System.
ANNALES HENRI POINCARE, 20 (4). pp. 1217-1262. ISSN 1424-0637 (2019)

Fehér, László Gyula: Poisson-Lie analogues of spin Sutherland models.
NUCLEAR PHYSICS B, 949. Azonosító: 114807-Terjedelem: 26 p. ISSN 0550-3213 (2019)

Fehér, László Gyula, Marshall, L: The action-angle dual of an integrable Hamiltonian system of Ruijsenaars-Schneider-van Diejen type.
JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, 50 (31). Azonosító: 314004-Terjedelem: 20 p.. ISSN 1751-8113 (2017)

Fehér, László Gyula, Görbe, Tamás Ferenc: The full phase space of a model in the Calogero-Ruijsenaars family.
JOURNAL OF GEOMETRY AND PHYSICS, 115. pp. 139-149. ISSN 0393-0440 (2017)

Fehér, László Gyula, Görbe, Tamás Ferenc: Trigonometric and Elliptic Ruijsenaars–Schneider Systems on the Complex Projective Space.
LETTERS IN MATHEMATICAL PHYSICS, 106 (10). pp. 1429-1449. ISSN 0377-9017 (2016)

Görbe, Tamás Ferenc, Fehér, László Gyula: Equivalence of two sets of Hamiltonians associated with the rational BCn Ruijsenaars–Schneider–van Diejen system.
Physics Letters, Section A: General, Atomic and Solid State Physics, 379 (42). pp. 2685-2689. ISSN 0375-9601 (2015)

Fehér, László Gyula, Pusztai, Béla Gábor: Generalized spin Sutherland systems revisited.
NUCLEAR PHYSICS B, 893. pp. 236-256. ISSN 0550-3213 (2015)

Fehér, László Gyula, Görbe, Tamás Ferenc: On a Poisson–Lie deformation of the BCn Sutherland system.
Nuclear Physics B, 901. pp. 85-114. ISSN 0550-3213 (2015)

Fehér, László Gyula, Görbe, Tamás Ferenc: Duality between the trigonometric BCn Sutherland system and a completed rational Ruijsenaars–Schneider–van Diejen system.
Journal of Mathematical Physics, 55 (10). Terjedelem: 26 p.-Azonosító: 102704. ISSN 0022-2488 (2014)

Ayadi, Viktor, Fehér, László Gyula, Görbe, Tamás Ferenc: Superintegrability of rational Ruijsenaars-Schneider systems and their action-angle duals.
JOURNAL OF GEOMETRY AND SYMMETRY IN PHYSICS, 27. pp. 27-44. ISSN 1312-5192 (2012)

This list was generated on 2021. január 26. 11:07:35 CET.